# SDR DHL2001801004

- Difficulty date: April 22, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2760 · Drag Control System
- Part: Pulley Bracket
- Part number: 56519772
- Condition: Defective
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT FOUND A SPOILER ON RT WING EXTENDED AND WILL NOT RETRACT.  REMOVED AND REPLACED SPOILER PULLEY BRACKET RT W/W IAW MM 20-16-0.  COMPLIED WITH FUNCTIONAL TESTS IAW DC-8 MM 27-60-0, 27-63-0, 32-43-0 WITH NO DEFECTS NOTED.  RIG CHECK ACCOMPLISHED PER 27-60-0.
